I wouldn't so quick to state this is a psychiatric issue. There is a possibility you have a problem with cardiac filling. Those with this diagnosis have a narrow band above the normal heart rate within which the heart will pump normally. If people with this defect become excited the heart rate increases and does not fill properly. Their tolerance for an increased heart rate is less than normal. This causes shortness of breath, hypoxia, and anxiety. I am not saying this is your problem, but it warrants looking into.
I've had 3 EKG done an one chest x ray in dec it will be a year since this happen idk what's my problem, it just like I could be looking at something simple an nice nothing bad an i get short of breath. My dr seems to think its anxiety ..
Lol I hope I'm so over this ****, if I had good insurance I would have went to a cardiologist an had all if these things checked out. I wonder is it my blood pressure Meds that's doing this, because it seems like soon as she lowered them I've been getting short of breath even more.. Do you ever get short of breath? Feels like you can't breath
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.